# SDR VNAA202102041111

- Difficulty date: February 1, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N595NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15408
- Aircraft time: 10,750 hours, 9,711 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Shutoff Valve
- Part number: 54011485
- Part serial: 1990
- Condition: Unserviceable
- Location: Lt Cowl Anti-Ice
- Part time: 10,748 hours, 9,710 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AFTER BEING CLEARED FOR TAKEOFF IN TYS, CREW REPORTED A REJECTED TAKE OFF WHILE ON RWY 23L, AT 2KTS.  CREW REPORTED A LT ENG BLEED (C) MSG.  AIRCRAFT RETURN TO GATE.  R & R LT COWL ANTI-ICE SOV IAW CRJ900 AMM 30-22-01-000/400-801-A01.  OPS CHECK GOOD.
